On (α, p)-convex contraction and asymptotic regularity

M. S. Khan, Y. Mahendra Singh, Georgeta Maniu, Mihai Postolache*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


In this paper, we present the notions of (α, p)-convex contraction (resp. (α, p)-contraction) and asymptotically T 2 -regular (resp. (T, T 2 )-regular) sequences, and prove fixed point theorems in the setting of metric spaces.

Original languageEnglish
Pages (from-to)132-145
Number of pages14
JournalJournal of Mathematics and Computer Science
Issue number2
Publication statusPublished - 2018


  • (α P)-convex contraction
  • Approximate fixed point
  • Asymptotically T (resp T and (T T ))-regular sequences
  • Asymptotically regular sequence
  • Fixed point

ASJC Scopus subject areas

  • Computational Mathematics
  • General Mathematics
  • Computer Science Applications
  • Computational Mechanics


Dive into the research topics of 'On (α, p)-convex contraction and asymptotic regularity'. Together they form a unique fingerprint.

Cite this